# SDR C2XAOOCL091

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 12936402421
- Condition: Broken
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF FROM CLEVELAND THEY RECEIVED WARNING LIGHT FOR PASSENGER DOOR. A/C RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED/REPLACED PASSENGER DOOR MICROSWITCH BRACKET WHICH WAS FOUND TO BE BROKEN. PERFORMED OPERATIONAL CHECKS FOR THE PASSENGER DOOR WARNING SYSTEM IAW BEECHCRAFT MM 52-70-00. A/C WAS RELEASED FOR SERVICE.
